# SDR JRUR202003120010

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Unserviceable
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED MAGNETO MODEL NO. 6351 S/N: 17110497 TSN: 0.0 IN STOCK MAGNETO INSPECTED PER SLICK BY CHAMPION SB2-19A MANDATORY INSPECTION OF IMPULSE COUPLING.
THE SB HAS YOU INSPECT THE IMPULSE COUPLING PER THE MAINTENANCE MANUAL. IF ANY MOVEMENT IS FOUND IN THE RIVETS, THE IMPULSE COUPLING MUST BE REJECTED.
FOUND RIVETS LOOSE. THIS IMPULSE COUPLING P/N: M3333 FAILED THE INSPECTION AND IS NO LONGER SERVICEABLE.
